... the clinic where i was going to get them is expensive so i can't afford to go back to get them, so i have no other choice but to quit all at once so i was wondering if anyone could tell me how bad the withdrawl symptoms are, and are they worse then the roxicondone withdrawls this is only the second day and i already feel pretty bad
Although you haven't been on them very long, you may still have the same type of withdrawal as you had getting off the roxicodone, though I am not sure for how long. If you have any of them left ( suboxone), as long as you have about 4 milligrams in your system, you should be ok and feel pretty good. If you are totally out, take some advil and some imodium ad, make sure you don't dehydrate. It wouldn't hurt to try and call the clinic and let them know about your situation and that you are coming off at a pretty high dose and see if they will give you anything like clonidine, to help or if you can get a partial rx and just take a small amount per day. You can also google the Thomas recipe opiate withdrawal and look at Thomas's journal and his recipe for getting off opiates and reducing withdrawal symptoms. If the clinic won't help you, see if your regular doctor will, or worse case, go to the er and make sure you tell them you are having some financial flow problems, they may be able to prescribe generic meds that help. You could also ask the pharmacist if there are any programs to help pay for medications for those in financial stress, in your area. CVS would fill as few as 2 pills of suboxone for me at a time, this was a Godsend for me. If you can get a doctor to write you and rx for it, then you may be able to get smaller partial refills that you can get filled. I'm saying a prayer for you. When you can get up and move, walk or do some other light exercise everyday as it help reboot the neurotransmitters/receptor sites and will help get over the withdrawal quicker, you may start as soon as you can physically make yourself, although you might want to wait a few days into it, as some of the worst symptoms are passed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 1 answer
Posted 18 Feb 2010 • 3 answers
Posted 25 Mar 2010 • 1 answer
Posted 3 May 2011 • 9 answers
Posted 13 Jul 2011 • 6 answers